# SDR 2003FA0000736

- Difficulty date: June 16, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: MS25125E3
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR SWITCH DOES NOT LOWER GEAR AT TIMES, MUST BE FIRMLY PUSHED DOWN.
